# SDR ASAA0842624

- Difficulty date: January 9, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 654578315
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP BILGE VHF NR 2 ANTENNA SUPPORT CHANNEL AND MOUNT PLATE AT STA 515 BL 0 HAS CORROSION.  FWD CARGO VHF NR 2 ANTENNA SUPPORT REPLACED WITH MADE REPAIR PART IAW B737 400 SRM.
